Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 113, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at May 29, 2019, 1:54 PM EDT for Tioga County, Pennsylvania. It was in force for 51 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2019, 1:54 PM EDT (17:54 UTC)
- Expired
- May 29, 2019, 2:45 PM EDT
- In force
- 51 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Tioga County, PA
The radar
The Binghamton radar (KBGM), 103 km from the middle of the area, began a volume at 17:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 2:00 PM EDT | TSTM WND DMG | 2 Wnw Mardin, PA | MULTIPLE TREES DOWN ON HILLS CREEK LAKE RD. TIME ESTIMATED FROM RADAR. |
| May 29, 2:07 PM EDT | TSTM WND DMG | Whitneyville, PA | SHED DESTROYED. FLATBED TRUCK LAYING ON ITS SIDE. A FEW TREES DOWN. |
| May 29, 2:07 PM EDT | TORNADO | 1 Ese Whitneyville, PA | EF-0 TORNADO WITH MAX WINDS OF 75 MPH. PATH LENGTH OF 1 MILE AND PATH WIDTH OF 50 YARDS. |
| May 29, 2:25 PM EDT | TSTM WND DMG | 1 W Covington, PA | MULTIPLE TREES DOWN JUST WEST OF COVINGTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 5.9 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 645 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
141
WUUS51 KCTP 291754
SVRCTP
PAC117-291845-
/O.NEW.KCTP.SV.W.0113.190529T1754Z-190529T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
154 PM EDT Wed May 29 2019
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Central Tioga County in north central Pennsylvania...
* Until 245 PM EDT.
* At 153 PM EDT, a severe thunderstorm was located over Wellsboro,
moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to trees, roofs, and siding.
* Locations impacted include...
Mansfield, Wellsboro, Blossburg, Covington, Arnot, Keeneyville,
Ogdensburg, Leonard Harrison State Park, Roseville and Mansfield
University.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM EDT for north central
Pennsylvania.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4186 7691 4160 7687 4159 7688 4158 7691
4157 7693 4157 7695 4169 7753 4189 7738
TIME...MOT...LOC 1753Z 278DEG 40KT 4179 7730
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
RXRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 10:57 AM EDT, 2 hours 57 minutes earlier.
Area forecast discussion, May 29, 10:57 AM EDT, 2 hours 57 minutes before
Area Forecast Discussion National Weather Service State College PA 1057 AM EDT Wed May 29 2019 .SYNOPSIS... A wavy front over the state will waggle north and south through the next few days. This will keep a chance of showers and thunderstorms across the region into at least Thursday night. The threat of severe weather and even some flooding is also a daily concern. Friday looks like a dry day, but showers return over the weekend. && .NEAR TERM /UNTIL 7 PM THIS EVENING/... 1045 am update... It looks like we're in for another eventful afternoon. Rapid update satellite imagery this morning shows mostly cloudy skies near and north of a weak stationary front, draped across the northern tier of the Commonwealth. Meanwhile, skies have been mainly clear south of the boundary, which should allow ample heating to occur by early-mid afternoon. This will translate into decent available buoyancy, with expected ML CAPE values in the 1000-2000 j/kg range. The presence of the above referenced front, along with the approach of a convectively induced short-wave from the west, will allow convection to kick off once again, coincident with maximum heating this afternoon. Consensus from the CAM's suggests convection initiation between 1 and 3 pm for central PA. As for the prospects for severe weather, the atmosphere is decently sheared over a deep layer, but with the lower levels are perhaps showing a bit less turning with height than yesterday (expected 0-1 km SRH of 100-150 m2/s2). Also, the orientation of the deep-layered shear vector vs. that of the stationary front also suggests perhaps a quicker transition to clusters/linear features than what we observed yesterday (when we had numerous supercells). The threats for damaging winds and large hail in the more robust updrafts, along with isolated tornadoes, are certainly still prevalent. Given antecedent conditions and the threat for more repeat development later today, isolated flash flooding is also possible, and the Watch for most of central PA will stay in tact. We'll be monitoring convective trends closely in the next few hours. Previous discussion... Still bits of showers lingering in the SE and a batch here in the central mtns at 6 AM. But, there does appear to be a dry line moving down between CLE and PBZ. This should help us have a little break for some of the morning hours. Latest guidance pushes the thunder through a little faster than earlier expectations. This would be a good signal for less flooding potential. However, I will only add a quicker end/southward sag to the precip, and keep QPF similar for now. && .SHORT TERM /7 PM THIS EVENING THROUGH THURSDAY NIGHT/... Convection should be rolling thru the srn half of the area at the beginning of the short term. The threat for heavy rain remains, with the soundings very wet. Much of the forcing from the main short wave will be gone by 06Z. So, this should be a good time to drop the flood watch. Mins could be in the 50s in the north, but muggy 60s elsewhere. Thursday could hold more severe weather, with a MRGL risk for svr wx and SLGT-MRGL risk for excessive rainfall over central PA. We will have a day to hone in on the extent and possible severity, but the timing of everything looks similar to the last few days. MCS in the Midwest overnight, forcing here during the daylight hrs. Maxes will probably be a little cooler than today as the heights will fall a little and 8H temps 2-3C cooler on the whole. && .LONG TERM /FRIDAY THROUGH TUESDAY/... We should get a short break in the train of storms on Friday as a more-significant trough swings thru and dry air moves in behind the cold front associated with the upper trough. Precip chances begin to pick up again either Sat or Sunday depending on your flavor of guidance as the next wave drops down across the Great Lakes, sharpening the trough. && .AVIATION /15Z WEDNESDAY THROUGH SUNDAY/... Weak showers continue to move through the Southeast and NW corners of central PA this morning. MVFR cigs at BFD and IPT with IFR cigs at DUJ and FIG. Overall VFR cigs and vsbys will dominate through the morning hours. This will allow for a brief improvement for the day Wednesday. However, another round of widespread showers and thunderstorms is expected with storms focused along and south along I 80. Expect periods of MVFR to IFR cigs and vsby restrictions in -TSRA, though giving variance of timing have left out TEMPO groups in TAFS. Best chance for thunder will be after 18Z lingering possibly until 06Z. .Outlook... Thu...AM low cigs possible W Mtns. Scattered PM TSRA impacts possible. Fri-Sat...No sig wx expected. Sun...Scattered TSRA impacts with cold frontal passage. && .CTP WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late tonight for PAZ010>012-017>019- 024>028-033-034-045-046-049>053-056>059-063-066. && SYNOPSIS...Dangelo NEAR TERM...Jurewicz/Dangelo SHORT TERM...Dangelo LONG TERM...Martin AVIATION...Jung/Ceru
Hazardous weather outlook, May 29, 3:36 AM EDT, 10 hours 18 minutes before
Hazardous Weather Outlook National Weather Service State College PA 336 AM EDT Wed May 29 2019 PAZ004>006-037-041-042-300745- Warren-McKean-Potter-Tioga-Northern Lycoming-Sullivan- 336 AM EDT Wed May 29 2019 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Severe thunderstorms with damaging winds 60 mph or greater and large hail exceeding 1 inch in diameter are possible today, mainly after Noon. An isolated weak, short-lived tornado is also possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Strong to severe thunderstorms with gusty winds and small hail are possible on Thursday afternoon. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ010>012-017>019-024>028-033-034-045-046-049>053-056>059-063-066- 300745- Elk-Cameron-Northern Clinton-Clearfield-Northern Centre- Southern Centre-Cambria-Blair-Huntingdon-Mifflin-Juniata-Somerset- Bedford-Southern Clinton-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland- Lancaster- 336 AM EDT Wed May 29 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flash Flood Watch. Severe thunderstorms with damaging winds 60 mph or greater and large hail exceeding 1 inch in diameter are probable today, mainly after noon and before midnight. A few tornadoes are also possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Strong to severe thunderstorms with gusty winds and small hail are possible Thursday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ035-036-064-065-300745- Fulton-Franklin-Adams-York- 336 AM EDT Wed May 29 2019 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Severe thunderstorms with damaging winds 60 mph or greater and large hail exceeding 1 inch in diameter are probable today, mainly between late afternoon and midnight. A few tornadoes are also possible. Some of these thunderstorms may produce heavy rain, and could also lead to isolated areas of minor flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Strong to severe thunderstorms with gusty winds and small hail are possible on Thursday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather.
In the hours before
Special weather statement, May 29, 12:30 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service State College PA
1230 PM EDT Wed May 29 2019
PAZ004-005-291700-
McKean PA-Warren PA-
1230 PM EDT Wed May 29 2019
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF WARREN AND MCKEAN
COUNTIES UNTIL 100 PM EDT...
At 1230 PM EDT, Doppler radar indicated a strong thunderstorm near
Sheffield, moving east at 40 mph.
winds in excess of 40 mph and Pea size hail are possible.
Locations impacted include...
Kane, Sheffield, Wetmore, Ludlow, Westline, Chapman State Park,
Kinzua Bridge State Park, Mount Jewett, Clarendon and Bradford
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4181 7855 4163 7861 4162 7895 4165 7923
4181 7918
TIME...MOT...LOC 1630Z 274DEG 37KT 4171 7910
RXRSpecial weather statement, May 29, 12:51 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service State College PA
1251 PM EDT Wed May 29 2019
PAZ024-025-291715-
Blair PA-Cambria PA-
1251 PM EDT Wed May 29 2019
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF BLAIR AND CAMBRIA
COUNTIES UNTIL 115 PM EDT...
At 1250 PM EDT, Doppler radar indicated a strong thunderstorm near
Ebensburg, moving east at 40 mph.
winds in excess of 40 mph and Penny size hail are possible.
This strong thunderstorm will be near...
Lilly and Loretto around 1255 PM EDT.
Cresson, Sankertown and Gallitzin around 100 PM EDT.
Horseshoe Curve around 105 PM EDT.
Hollidaysburg, Lakemont and Duncansville around 110 PM EDT.
Altoona, Canoe Creek State Park and Royer around 115 PM EDT.
Other locations impacted by this storm include Tunnelhill, Spring
Hill, Cassandra, East Freedom and Ashville.
LAT...LON 4062 7817 4060 7818 4059 7818 4056 7820
4053 7817 4054 7815 4049 7815 4049 7814
4046 7814 4035 7823 4034 7880 4052 7883
TIME...MOT...LOC 1650Z 263DEG 42KT 4044 7870
JurewiczSpecial weather statement, May 29, 1:12 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service State College PA
112 PM EDT Wed May 29 2019
PAZ017-018-024-025-291745-
Northern Centre PA-Clearfield PA-Blair PA-Cambria PA-
112 PM EDT Wed May 29 2019
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF CLEARFIELD...CENTRE...
BLAIR...AND CAMBRIA COUNTIES UNTIL 145 PM EDT...
At 112 PM EDT, Doppler radar indicated a strong thunderstorm near
Prince Gallitzin State Park, moving east at 35 mph.
winds in excess of 40 mph and Penny size hail are possible.
This strong thunderstorm will be near...
Blandburg around 125 PM EDT.
Tyrone and Tipton around 140 PM EDT.
Bald Eagle and Sandy Ridge around 145 PM EDT.
Other locations impacted by this storm include Irvona, Ramey, Glen
Hope, Coalport and Delgrosso's Amusement Park.
LAT...LON 4081 7866 4083 7810 4082 7810 4074 7823
4074 7812 4070 7820 4068 7822 4064 7820
4062 7817 4063 7867
TIME...MOT...LOC 1712Z 273DEG 31KT 4072 7857
JurewiczLocal storm report, May 29, 1:47 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
147 PM EDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM HAIL TYRONE 40.68N 78.25W
05/29/2019 E1.00 INCH BLAIR PA SOCIAL MEDIA
&&
EVENT NUMBER CTP1901373
TRAVISSpecial weather statement, May 29, 1:47 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service State College PA
147 PM EDT Wed May 29 2019
PAZ037-291830-
Tioga PA-
147 PM EDT Wed May 29 2019
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF TIOGA COUNTY UNTIL 230
PM EDT...
At 146 PM EDT, Doppler radar indicated a strong thunderstorm near
Gaines, moving east at 40 mph.
winds in excess of 50 mph and Pea size hail are possible.
Locations impacted include...
Mansfield, Wellsboro, Morris, Blossburg, Gaines, Covington, Arnot,
Keeneyville, Ogdensburg, Leonard Harrison State Park, Liberty and
Mansfield University.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4184 7690 4159 7688 4158 7691 4155 7697
4155 7715 4173 7761 4183 7761 4193 7729
TIME...MOT...LOC 1746Z 283DEG 38KT 4179 7741
RXRSpecial weather statement, May 29, 1:47 PM EDT, 7 minutes before
Special Weather Statement National Weather Service State College PA 147 PM EDT Wed May 29 2019 PAZ046-049-051>053-291830- Columbia PA-Southern Lycoming PA-Union PA-Northumberland PA- Montour PA- 147 PM EDT Wed May 29 2019 ...A STRONG THUNDERSTORM WILL AFFECT PARTS OF NORTHUMBERLAND... LYCOMING...MONTOUR...COLUMBIA...AND UNION COUNTIES UNTIL 230 PM EDT... At 147 PM EDT, Doppler radar indicated a strong thunderstorm over Allenwood, moving east at 35 mph. winds in excess of 40 mph and Penny size hail are possible. This strong thunderstorm will be near... Allenwood and New Columbia around 150 PM EDT. Milton, Delaware Run and Montgomery around 155 PM EDT. Muncy around 200 PM EDT. Hughesville around 205 PM EDT. Exchange around 210 PM EDT. Lairdsville around 215 PM EDT. Other locations impacted by this storm include Turbotville, Millville, McEwensville, Washingtonville and South Williamsport. LAT...LON 4104 7703 4122 7703 4126 7649 4099 7649 TIME...MOT...LOC 1747Z 270DEG 28KT 4113 7693 Jurewicz
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 8:26 PM EDT | Special Weather Statement | CTP | Fulton | 49 min |
| May 28, 9:27 PM EDT | Special Weather Statement | CTP | Cambria | 33 min |
| May 28, 10:13 PM EDT | Areal Flood Advisory | CTP | Blair, Cambria | 3 hr |
| May 28, 10:24 PM EDT | Special Weather Statement | CTP | Somerset | 36 min |
| May 28, 10:37 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Somerset | 26 min |
| May 28, 10:50 PM EDT | Severe Thunderstorm Warning | CTP | Bedford | 34 min |
| May 28, 11:22 PM EDT | Special Weather Statement | CTP | Fulton | 23 min |
| May 28, 11:36 PM EDT | Special Weather Statement | CTP | Franklin | 24 min |
| May 28, 11:52 PM EDT | Special Weather Statement | CTP | Cumberland | 23 min |
| May 29, 12:15 AM EDT | Special Weather Statement | CTP | Cumberland | 45 min |
| May 29, 1:02 AM EDT | Areal Flood Advisory | CTP | Blair, Cambria | 3 hr |
| May 29, 12:30 PM EDT | Special Weather Statement | CTP | McKean | 30 min |
| May 29, 12:51 PM EDT | Special Weather Statement | CTP | Blair, Cambria | 24 min |
| May 29, 12:57 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Elk, McKean | 48 min |
| May 29, 1:12 PM EDT | Special Weather Statement | CTP | Blair | 33 min |
| May 29, 1:27 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Huntingdon | 33 min |
| May 29, 1:41 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton | 34 min |
| May 29, 1:41 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Elk, Potter | 49 min |
| May 29, 1:47 PM EDT | Special Weather Statement | CTP | Tioga | 43 min |
| May 29, 1:56 PM EDT | Special Weather Statement | CTP | Schuylkill | 34 min |
| May 29, 1:57 PM EDT | Tornado Warning | CTP | Tioga | 48 min |
| May 29, 2:00 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Potter, Tioga | 45 min |
| May 29, 2:04 PM EDT | Special Weather Statement | CTP | Cambria | 26 min |
| May 29, 2:09 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Northumberland, Union | 51 min |
| May 29, 2:10 PM EDT | Special Weather Statement | CTP | Perry | 35 min |
| May 29, 2:15 PM EDT | Special Weather Statement | CTP | Mifflin | 30 min |
| May 29, 2:26 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clearfield, Clinton, Elk, Lycoming | 49 min |
| May 29, 2:31 PM EDT | Special Weather Statement | CTP | Schuylkill | 29 min |
| May 29, 2:32 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Clearfield | 58 min |
| May 29, 2:38 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Northumberland, Schuylkill | 52 min |
| May 29, 2:39 PM EDT | Special Weather Statement | CTP | Franklin | 36 min |
| May 29, 2:43 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Huntingdon | 47 min |
| May 29, 2:43 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 32 min |
| May 29, 2:45 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour | 60 min |
| May 29, 2:46 PM EDT | Special Weather Statement | CTP | Sullivan | 29 min |
| May 29, 2:47 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Mifflin, Snyder | 43 min |
| May 29, 2:51 PM EDT | Areal Flood Advisory | CTP | Tioga | 114 min |
| May 29, 2:56 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin, York | 51 min |
| May 29, 3:02 PM EDT | Areal Flood Advisory | CTP | Blair, Cambria, Clearfield | 3 hr |
| May 29, 3:02 PM EDT | Special Weather Statement | CTP | Dauphin | 28 min |
| May 29, 3:10 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Clearfield, Huntingdon | 39 min |
| May 29, 3:11 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 34 min |
| May 29, 3:13 PM EDT | Areal Flood Advisory | CTP | Columbia | 3 hr |
| May 29, 3:16 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Lycoming, Sullivan | 44 min |
| May 29, 3:19 PM EDT | Severe Thunderstorm Warning | CTP | Huntingdon, Mifflin | 26 min |
| May 29, 3:19 PM EDT | Tornado Warning | CTP | Sullivan | 26 min |
| May 29, 3:26 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 19 min |
| May 29, 3:29 PM EDT | Tornado Warning | CTP | Columbia, Schuylkill | 31 min |
| May 29, 3:30 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Centre, Huntingdon, Mifflin | 60 min |
| May 29, 3:31 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon | 29 min |
| May 29, 3:40 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Sullivan, Union | 35 min |
| May 29, 3:41 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Somerset | 49 min |
| May 29, 3:47 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Perry | 58 min |
| May 29, 3:53 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon, Schuylkill | 37 min |
| May 29, 3:53 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Mifflin, Perry, Snyder | 32 min |
| May 29, 4:06 PM EDT | Severe Thunderstorm Warning | CTP | Bedford | 39 min |
| May 29, 4:06 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland, Schuylkill, Union | 39 min |
| May 29, 4:18 PM EDT | Tornado Warning | CTP | Cumberland, Dauphin, Perry | 16 min |
| May 29, 4:24 PM EDT | Severe Thunderstorm Warning | CTP | Somerset | 36 min |
| May 29, 4:29 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Lebanon, Northumberland, Schuylkill | 61 min |
| May 29, 4:30 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Fulton, Huntingdon | 45 min |
| May 29, 4:35 PM EDT | Areal Flood Advisory | CTP | Columbia, Montour, Northumberland, Union | 115 min |
| May 29, 4:36 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lancaster, Lebanon, Perry, York | 54 min |
| May 29, 4:37 PM EDT | Areal Flood Advisory | CTP | Somerset | 3 hr |
| May 29, 4:58 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin, Juniata, Perry, York | 47 min |
| May 29, 5:16 PM EDT | Areal Flood Advisory | CTP | Dauphin, Lebanon, Schuylkill | 119 min |
| May 29, 5:39 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Lancaster, Lebanon, York | 66 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.